# SDR REXA2018062000565

- Difficulty date: June 20, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,043 hours, 15,440 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 364 HAS CORROSION ON THE FWD SIDE BETWEEN STR 26R AND 25R IN THE FWD E&E BAY. REPAIRED CORRODED SECTION OF FRAME 364 BETWEEN STR 26R AND 25R PER ROD 670-53-21-687 AND REO690-53-21-1020. OPS CHECK GOOD OF E/E BAY DOOR PER AMM 52-42-00-710-801.
